# SDR DALA2016041102883

- Difficulty date: April 7, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 115,432 hours, 16,668 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 39F ARE INOPERATIVE.  MAINTENANCE REPINNED AT SEAT DISCONNECT.
